Lectures of Hungarian mathematicians in Czechoslovakia

Karel Havlíček

Časopis pro pěstování matematiky (1955)

  • Volume: 080, Issue: 4, page 488-490
  • ISSN: 0528-2195

How to cite


Havlíček, Karel. "Přednášky maďarských matematiků v Československu." Časopis pro pěstování matematiky 080.4 (1955): 488-490. <http://eudml.org/doc/19052>.

author = {Havlíček, Karel},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {4},
pages = {488-490},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Přednášky maďarských matematiků v Československu},
url = {http://eudml.org/doc/19052},
volume = {080},
year = {1955},

AU - Havlíček, Karel
TI - Přednášky maďarských matematiků v Československu
JO - Časopis pro pěstování matematiky
PY - 1955
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 080
IS - 4
SP - 488
EP - 490
LA - cze
UR - http://eudml.org/doc/19052
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.